# SDR ASAA9680235

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE OVERHEAD EMERGENCY LIGHTS IN THE AFT CABIN AND THE FORWARD OVERHEAD EMERGENCY LIGHT IN THE TAILCONE AREA WERE FOUND INOPERATIVE.  REPLACED THE BATTERIES AND OPERATED NORMALLY.  (M)
